Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneIsACurse

Do topical creams stunt your growth?

I'm 16 years old, and I'm kinda short (5'7), and I heard that oral medications like Accutane can stunt your growth. I'm currently using creams, one in the morning called Aczone, and one at night called Epiduo. Can those stunt growth too? I know they're not pills, but just to be on the safe side, I'm not done growing yet and I don't want my growth to be stunted. So do you guys know if those creams do anything to your hormones like Accutane does, or if they stunt your growth? Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×